# SDR CA010115004

- Difficulty date: December 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 58,066 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Failed
- Location: Rt Aileron
- Component: Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON LOCKOUT IN CRUISE/LANDING/GATE.FOUND CIRCUIT BREAKER POPPED, RIGHT AND LEFT AILERON RESET, CARRIED OUT TEST. SPOILER AILERON MODULE FAULTED RIGHT HAND AILERON LOCKOUT. CIRCUIT BREAKER POPPED AGAIN. CHANGED RIGHT HAND AILERON LOCKOUT ACTUATOR.
